# SDR ASAA2023012341723

- Difficulty date: January 23, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 31,820 hours, 10,107 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTR2326
- Condition: Leaking
- Location: #2 Engine
- Part time: 37,111 hours, 10,982 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG, FUEL DRIPPING FROM BOTTOM OF COWL. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE HPTACC VALVE. B737-900 AMM REF 75-21-01-400-801-F00.
